# SDR ZW0A0100103

- Difficulty date: April 6, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON AFT FACE AND TROUGH OF FORMER AT STA 1309, LONGERON 25L TO 28R.  REMOVED LIGHT CORROSION PER SPM 6-80-01.  ALODINED AND PRIMED PER SRM 51-10-3.  REINSTALLED FLOOR SUPPORT BRACKET AND REINSTALLED LONGERON FASTENERS AS NEEDED.
